MAUDE Adverse Event Report: DEPUY ORTHOPAEDIC INC, 1818910 PINN SECTOR W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS

DEPUY ORTHOPAEDIC INC, 1818910 PINN SECTOR W/GRIPTION 64MM; PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Catalog Number 121732064
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Codes Nerve Damage (1979); Discomfort (2330); Hypoesthesia (2352); Inadequate Osseointegration (2646); Limited Mobility Of The Implanted Joint (2671); Not Applicable (3189)
Date of Event 06/11/2011
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revised to address elevated metal ions.Doi: (b)(6) 2010; - dor: (b)(6) 2011; (right hip).11/7/2012 - litigation papers received.In addition to elevated metal ions, it is now alleged that the patient suffers from pain, discomfort, decreased mobility, and a constant limp.Update: 1/31/2013 pfs was received from legal, medical records were received from legal.There is no new information that would change the existing mdr decision.Records are available for further review.
 
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PINN SECTOR W/GRIPTION 64MM
Common Device Name
PINNACLE HIP SYSTEM : HIP METAL ACETABULAR CUPS
Manufacturer (Section D)
DEPUY ORTHOPAEDIC INC, 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7506751
Report Number1818910-2018-59395
Device Sequence Number1176586
Product Code LPH
UDI-Device Identifier10603295010364
UDI-Public10603295010364
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K071784
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2011
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/28/2019
Device Catalogue Number121732064
Device Lot NumberDD3MH1000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/13/2018
Supplement Date Received by Manufacturer10/08/2018
Initial Report FDA Received Date05/11/2018
Supplement Report FDA Received Date10/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight112